Record:   Prev Next
書名 American journal of mathematical and management sciences
出版項 Philadelphia, PA : Taylor and francis, Group, LLC., 2013-
國際標準期刊編號 0196-6324 0916-6324
book jacket

館藏地統計所圖書館
Lib. Has1(1981)-34(2015)

館藏地 索書號 處理狀態 OPAC 訊息 條碼
 統計所期刊室  v.1(1981)    處理中    30570100001219
 統計所期刊室  v.2(1982)    處理中    30570100001227
 統計所期刊室  v.3(1983)    處理中    30570100001235
 統計所期刊室  v.4(1984)    處理中    30570100001243
 統計所期刊室  v.5(1985)    處理中    30570100001250
 統計所期刊室  v.6(1986)    處理中    30570100001268
 統計所期刊室  v.7(1987)    處理中    30570100001276
 統計所期刊室  v.8(1988)    處理中    30570100001284
 統計所圖書館  QA402.5 J635 1988  v.8:no.3-4(1988)    在架上    30570000057352
 統計所期刊室  v.9(1989)    處理中    30570100001292

說明 v. ; 23 cm
Quarterly
Vol. 1, no. 1-
附註 Orginal pub. : Columbus, Ohio : American Sciences Press, c1981- (American Sciences Press, Inc., P.O. Box 21161, Columbus, OH 43221)
Title from cover
Computer & control abstracts 0036-8113 1986-
Electrical & elctronics abstracts 0036-8105 1986-
Mathematical reviews 0025-5629
Physics abstracts 0036-8091 1986-
主題 Operations research -- Periodicals
Management science -- Periodicals
Alt Title Am. j. math. manage. sci
Record:   Prev Next